# SDR 05FDEA01214

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5755 · Spoilers
- Part: Filler
- Part number: 66147343
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 TRACK AT SPOILER BEAM ATTACHMENT FITTING HOLES ARE CORRODED.  REMOVED AND REPLACED SUPPORT FILLER IAW SRM 51-30-5 & 51-30-2.
